Can migraine pills cause...?
I'm using excedrin migraine pills for these really bad headaches I've been having. I'm not sure if anyone can answer these but...is it safe to take two [the recommended amount] every 24 hours or should i look into getting a prescription?can it cause joint/muscle pain? (right now I have pain in my...
Asked by Charolette Wersal 1 year ago.
I'm using excedrin migraine pills for these really bad headaches I've been having. I'm not sure if anyone can answer these but... is it safe to take two [the recommended amount] every 24 hours or should i look into getting a prescription? can it cause joint/muscle pain? (right now I have pain in my shoulder area) thanks to anyone who can help me Answered by Alexa Francey 1 year ago.
What are the possible side effects of Excedrin? • If you experience any of the following serious side effects, stop taking Excedrin and seek emergency medical attention or contact your doctor immediately: · an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives); · liver damage (yellowing of the skin or eyes, nausea, abdominal pain or discomfort, unusual bleeding or bruising, severe fatigue); or · blood problems (easy or unusual bleeding or bruising). · black, bloody, or tarry stools; · nausea, vomiting, or abdominal pain; · uncontrolled fever; · blood in the urine or vomit; · decreased hearing or ringing in the ears; · seizures; or · dizziness, confusion, or hallucinations. • These side effects are very rare and are not likely to occur with the proper use of Excedrin. If you experience any unusual side effects, stop taking this medicine and seek the advice of your doctor. • If you experience any of the following less serious side effects, notify your doctor: · heartburn or indigestion; or · nervousness, anxiety, or difficulty sleeping. • Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome. What other drugs will affect Excedrin? • Read the labels on other prescription and over-the-counter medicines you are taking to determine the amount of acetaminophen, aspirin, or caffeine they contain. Do not take more than one product that contains acetaminophen or aspirin in the same day, unless otherwise directed by your doctor. • Do not take Excedrin without first talking to your doctor if you are taking any of the following medicines: · a blood thinner such as warfarin (Coumadin), heparin, enoxaparin (Lovenox), dalteparin (Fragmin), danaparoid (Orgaran), ardeparin (Normiflo), or tinzaparin (Innohep); · a nonsteroidal anti-inflammatory drug (NSAID) (used for pain, arthritis, fever, and other conditions) such as ibuprofen (Motrin, Advil, Nuprin, others), ketoprofen (Orudis, Orudis KT, Oruvail), naproxen (Naprosyn, Anaprox, Aleve), diclofenac (Voltaren, Cataflam), nabumetone (Relafen), oxaprozin (Daypro), piroxicam (Feldene), etodolac (Lodine), fenoprofen (Nalfon), flurbiprofen (Ansaid), indomethacin (Indocin), ketorolac (Toradol), sulindac (Clinoril), or tolmetin (Tolectin); · another salicylate (used for pain, arthritis, fever, and other conditions) such as aspirin (Acuprin, Ecotrin, Ascriptin, Bayer, others); choline salicylate and/or magnesium salicylate (Magan, Doan's, Bayer Select Backache Pain Formula, Mobidin, Arthropan, Trilisate, Tricosal), or salsalate (Disalcid); · a medicine for diabetes; or · a medicine for gout. • You may not be able to take acetaminophen, aspirin, or caffeine or you may require a dosage adjustment or special monitoring if you are taking any of the medicines listed above. • Drugs other than those listed here may also interact with Excedrin, resulting in side effects and/or altered effectiveness of the medications. Do not take any other prescription or over-the-counter medicines, including vitamins, minerals, and herbal products, without first talking to your doctor during treatment with this product. Answered by Olevia Stieg 1 year ago.
I also take the same medication for my migraines...and it works well. Taking 2 in 24 hours isn't even the recommended dose... I have taken them 2-3 x in 24 hours...about 8 hours apart. If you have severe migraines, frequently, you might think about getting on some specific Migraine medication like Imitrex. You take those as soon as the headache begins. Consult with your doctor about what he would suggest, and good luck! Also, I have never heard of anyone with a side effect fro taking the EXcedrin, and getting shoulder pain. Answered by Tonisha Zador 1 year ago.
Two choices 1) ask a doctor 2) ask a pharmacist I would NOT assume advice given on this board is safe when it comes to proper dosage of medication. That being said: the recommended dosage is always lower then the maximum safest dose. Read the instructions carefully. It might even say that if you persist in taking them for a prolonged period, consult your doctor. (Some pills can do things over a long enough time period). Read the bottle for a list of possible side effects (your doctor and pharmacist SHOULD be able to tell you - if they are any good) If you haven't talked to your doctor about these headaches yet, then I would. All information I've listed is from my sister-in-laws basic teachings to the family (she is a pharmacist) but I still would talk to 1 or 2 above. Answered by Shantae Wolfley 1 year ago.
I have an ulcer from excedrin 2 tablets per day and I was addicted to taking it I thought I had migraines everyday i felt a headaches coming on and popped em.I stopped last year and found the headaches stopped also part of my headaches were pardon the punn just in my head. Answered by Morton Knowell 1 year ago.
Headache is a pain in the head, scalp or neck. Headaches can be caused by minor problems like eyestrain, lack of coffee or more serious reasons like head injury, brain tumors, encephalitis and meningitis. Taking painkillers continuously can have harmful side effects, so it is better to modify your lifestyle. More information available at Answered by Sandy Krapf 1 year ago.
If it is that bad for a long amount of timeit sounds like it is time to see the dr. Drink a coke...sometimes that helps get rid of the migraine. Also drink lots of water...80% of headaches are just from being dehydrated. Answered by Irish Mckane 1 year ago.
the Excedrin in the migraine pills should be helping you=maybe you need to try something else =Advil! Tylenol! Answered by Allegra Warden 1 year ago.
SEE A DOCTOR AND LEARN IF YOURS ARE REALLY MIGRAINES. TAKE THE MEDICINE HE/SHE SUGGESTS. GOOD LUCK Answered by Marna Momphard 1 year ago.
usually Px med bring more unpleasant side effects and has more contraindications Answered by Ashton Vis 1 year ago.